# SDR GTIA2018062542713

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 44,244 hours, 20,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG DIRTY SOCKS ODOR IN THE CABIN WHILE RUNNING APU AND A/C PACKS.  ACCOMPLISHED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-06-00-615-001-A , AIRCRAFT OK FOR SERVICE.
